MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1061T
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The complaint includes blower and contaminated foam need to be replaced.There was no report of serious or permanent patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Additional Manufacturer Narrative
The manufacturer previously reported that required intervention to prevent permanent impairment/damage, disability or permanent damage occured in section b2.After review, it was determined that all these were incorrectly selected in section b2.Nothing such has occured to the patient.
 
Additional Manufacturer Narrative
The device was returned to the manufacturer's service center for evaluation.The manufacturer visually inspected the device and found water ingress and foam degradation in the unit.The manufacturer concludes there was evidence of sound abatement foam degradation and water ingress in the device.Section d2, g4 and h6 were updated/corrected in this report.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13931964
Report Number2518422-2022-11523
Device Sequence Number11795348
Product Code MNS
UDI-Device Identifier00606959039186
UDI-Public00606959039186
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1061T
Device Catalogue Number1061T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer04/14/2022
03/25/2019
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/14/2022
02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexUnknown